MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 6, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 6, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 204-26-11
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Osteolysis (2377); Implant Pain (4561)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this male patient is experiencing severe pain, inflammation, and osteolysis, among other things due to the optetrak total knee replacement.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 201-78-15 - holding pin mini sharp point 4 pk 1387234, 201-78-81 - 3" trocar, mod.Hex 2pk 1032806, 203-96-03 - (11-2216) saw blade new stryker (.050) 85097, 203-96-10 - (11-2325) stryker 2000 90x13mm.050" 1.27mm 83319, 203-96-21 - (11-2714) stryker 2000 90x13/21x 1.9mm 89080, 204-01-06 - ps cemented femoral sz 6 0783532, 204-04-65 - trapezoid tibial tray sz 6f/5t 0976357, 204-32-01 - fluted stem extension 11l x 12 mm 1377032, 204-70-00 - tibial stem ext.Screw 1388145,.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The implant is approximately 13 years old.The cause of the pain, inflammation, and osteolysis cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.Section h11: the following sections have corrected information: (b5) describe event or problem: it was reported via legal that this male patient is experiencing severe right knee pain, inflammation, and osteolysis, "among other things due to the optetrak total knee replacement".Implanted on or about (b)(6), 2009, there is no indication or mention of revision surgery.No additional information was provided.
 
Event or Problem Description
It was reported via legal that this male patient is experiencing severe right knee pain, inflammation, and osteolysis, "among other things due to the optetrak total knee replacement".Implanted on or about (b)(6), 2009, there is no indication or mention of revision surgery.No additional information was provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, e1,-3 (initial report), g2 (initial report), h6: clinical code, impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The implant is approximately 13 years old.The cause of the pain, inflammation, and osteolysis cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 6, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15502083
Report Number1038671-2022-01191
Device Sequence Number7848965
Product Code JWH
UDI-Device Identifier10885862048547
UDI-Public10885862048547
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2009
Device Model Number204-26-11
Device Catalogue Number204-26-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer10/11/2022
12/16/2025
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date11/04/2022
01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale